λ-Properties of Orlicz sequence spaces

Tom 59 / 1994

Shutao Chen, Huiying Sun Annales Polonici Mathematici 59 (1994), 239-249 DOI: 10.4064/ap-59-3-239-249

Streszczenie

It is proved that every Orlicz sequence space has the λ-property. Criteria for the uniform λ-property in Orlicz sequence spaces, with Luxemburg norm and Orlicz norm, are given.

Autorzy

  • Shutao Chen
  • Huiying Sun

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek